Recursion theory and the lambda-calculus

Journal of Symbolic Logic 47 (1):67-83 (1982)
A semantics for the lambda-calculus due to Friedman is used to describe a large and natural class of categorical recursion-theoretic notions. It is shown that if e 1 and e 2 are godel numbers for partial recursive functions in two standard ω-URS's 1 which both act like the same closed lambda-term, then there is an isomorphism of the two ω-URS's which carries e 1 to e 2
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273382
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,865
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #245,785 of 1,724,892 )

Recent downloads (6 months)

3 ( #210,938 of 1,724,892 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.